# SDR SCNA20161222376

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE COMPOSITE ERODED ON LOWER LEADING EDGE. EVALUATED, SEALED EXPOSED COMPOSITES AND RESTORED DECORATIVE FINISH ON VERTICAL STAB L/E COMPOSITE LOWER L/E.
